# SDR 048029

- Difficulty date: February 19, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 14,790 hours, 22,537 cycles
- Engine: Pwa PT6A67D
- Engine time: 109 hours, 151 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Part time: 109 hours, 151 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 5427 FROM SHREVEPORT LOUISIANA TO NEW ORLEANS LOUISIANA, UPON TAKE OFF ROLL AT 60-70 KIAS, THE TORQUE SURGED TO MAXIMUM. THE LEFT PROP RPM DROPPED TO APPROXIMATELY 1000-1200 RPM. THE TAKE OFF WAS ABORTED. THE CREW RETURNED THE THE GATE WHERE MAINTENANCE DISCOVERED OIL LEAKING OFF THE ENGINE. THERE WAS NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE POWER SECTION WITH ANOTHER ONE. TEARDOWN REPORT WILL BE AVAILABLE AT A LATER DATE.
